← Return to Adding Prozac to Buproprion?

Discussion
lalyfa (@lalyfa)

Adding Prozac to Buproprion?

Depression & Anxiety | Last Active: Feb 25, 2019 | Replies (10)

Comment receiving replies
@merpreb

@dianrib– It sounds as if you are having a difficult time. I hear you. That is a lot of losses and illnesses to deal with. I get that you are very angry and I think that we all know, on this site at least, that doctors, in trying to help us, over prescribe certain drugs. So, to stay on point I think it's best that we deal with withdrawal symptoms and depression and anxiety that are part of it all.
To those of you who are presently withdrawing form your medicines are you getting outside at all, if you can that is? Are you socializing (I know I know you don't feel like it), seeing family who can help? I am also in my 70's and have experienced Effexor withdrawal and withdrawal from Valium, to name a few. We have to force ourselves to do the things that are the hardest to break out of our pains, distract ourselves, do whatever it takes. This is a rescue! Since we are our own responsibility waiting for someone to make it better will only make it worse. You and I are as important than any relative or friend who you would save if need be. And unfortunately some things do take time. I think that by moving and being with people help. If it did for me, it can for you too.

Jump to this post


Replies to "@dianrib- It sounds as if you are having a difficult time. I hear you. That is..."

@dianrib Even if you can only open your door and breath some fresher air. The first move is always the most difficult.

  Request Appointment